# SDR FDEA201809032712

- Difficulty date: September 3, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 97,138 hours, 34,135 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC7082
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER XFS = 90 FRONT SPAR IB UPPER TEE CAP HAS 2" OF MINOR SURFACE CORROSION. MARKED REPAIRED UPPER FORWARD SPAR CAP ALC7082 REF SRM 55-20-00 FIG 9 SH 1 VOL I, MAJOR REPAIR.
